Institute of Information Theory and Automation

You are here

Publication details

Hölder and Minkowski type inequalities for pseudo-integral

Journal Article

Agahi H., Ouyang Y., Mesiar Radko, Pap E., Štrbojaf M.

serial: Applied Mathematics and Computation vol.217, 21 (2011), p. 8630-8639

research: CEZ:AV0Z10750506

project(s): GA402/08/0618, GA ČR

keywords: Hölder’s inequality, Minkowski’s inequality, Pseudo-integral, Semiring

preview: Download

abstract (eng):

There are proven generalizations of the Hölder’s and Minkowski’s inequalities for the pseudo-integral. There are considered two cases of the real semiring with pseudo-operations: one, when pseudo-operations are defined by monotone and continuous function g, the second semiring ([a, b], sup, circled dot operator), where circled dot operator is generated and the third semiring where both pseudo-operations are idempotent, i.e., circled plus = sup and circled dot operator = inf.


bocek: 2012-12-21 16:10